Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2018 Vol. 12 No. 1


PagesTitle and authors
1-30Passengers queue analysis in international airports terminals in Kerala using multiphase queuing system
Roshli Aniyeri; Ratnam Nadar
DOI: 10.1504/IJMOR.2018.088566

31-44Characterisations of the production possibility set in data envelopment analysis: an MOLP approach
S. Morteza Mirdehghan; Maryam Heydari
DOI: 10.1504/IJMOR.2018.088567

45-65A fuzzy robust programming approach to multi-objective portfolio optimisation problem under uncertainty
Hossein Khanjarpanah; Mir Saman Pishvaee
DOI: 10.1504/IJMOR.2018.088576

66-90An optimal inventory control in hybrid manufacturing/remanufacturing system with deteriorating and defective items
Ali Khaleel Dhaiban; Md. Azizul Baten; Nazrina Aziz
DOI: 10.1504/IJMOR.2018.088575

91-101Transient analysis of a discrete-time infinite server queue with system disaster
R. Sebasthi Priya; R. Sudhesh
DOI: 10.1504/IJMOR.2018.088580

102-116Queuing theory-based innovation diffusion modelling incorporating change in adoption rate
Adarsh Anand; Mohini Agarwal; Deepti Aggrawal; Ompal Singh
DOI: 10.1504/IJMOR.2018.088581

117-128An EPQ model for deteriorating items with variable demand rate and allowable shortages
Deepa Khurana; Shilpy Tayal; S.R. Singh
DOI: 10.1504/IJMOR.2018.088582

129-137The generalised maximum α entropy principle
Manije Sanei Tabass; G.R. Mohtashami Borzadaran
DOI: 10.1504/IJMOR.2018.088583